Discussions By Condition: I cannot get a diagnosis.

symptoms combined

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • January 17, 2011
  • 06:32 PM

I am on my third contraceptive pill in 12 months- seasonale. For the first month there were no problems, but now I am experiencing the following - severe mood swings, sharp stabbing pains in my stomach, frequent urination, extreme tiredeness and weight gain. The doctor at the walkin clinic seems to think there is nothing wrong, but I have been feeling really unwell for over one month. Anyone else have any ideas?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?